A weighted L p-theory for parabolic PDEs with BMO coefficients on C 1-domains

Kyeong Hun Kim, Kijung Lee

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we present a weighted L p-theory of second-order parabolic partial differential equations defined on C 1 domains. The leading coefficients are assumed to be measurable in time variable and have VMO (vanishing mean oscillation) or small BMO (bounded mean oscillation) with respect to space variables, and lower order coefficients are allowed to be unbounded and to blow up near the boundary. Our BMO condition is slightly relaxed than the others in the literature.

Original languageEnglish
Pages (from-to)368-407
Number of pages40
JournalJournal of Differential Equations
Volume254
Issue number2
DOIs
Publication statusPublished - 2013 Jan 15

Keywords

  • BMO coefficients
  • L -theory
  • Parabolic equations
  • VMO coefficients
  • Weighted Sobolev spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A weighted L <sub>p</sub>-theory for parabolic PDEs with BMO coefficients on C <sup>1</sup>-domains'. Together they form a unique fingerprint.

Cite this